ISSN: 2375-3927
International Journal of Mathematical Analysis and Applications  
Manuscript Information
 
 
Sum Types of Uncertainty Relations for Generalized Quasi-metric Adjusted Skew Informations
International Journal of Mathematical Analysis and Applications
Vol.5 , No. 4, Publication Date: Dec. 24, 2018, Page: 85-94
1763 Views Since December 24, 2018, 501 Downloads Since Dec. 24, 2018
 
 
Authors
 
[1]    

Kenjiro Yanagi, Department of Mathematics, Josai University, Sakado, Japan.

 
Abstract
 

It is well known that almost all uncertainty relations including Heisenberg uncertainty relation and Schr¨odinger uncertainty relation were given by product types of trace inequalities. This is why these results were proved by Schwarz’s inequality. These product types of uncertainty relations were extended to the case of not necessarily hermitian quantum mechanical observables and positive operators representing quantum states. On the other hand sum types of uncertainty relations were given for arbitrary finite N not necessarily hermitian quantum mechanical observables. Some uncertainty relations are presented by generalized quasi-metric adjusted skew informations for two different generalized states. These uncertainty relations are nontrivial as long as the observables are mutually noncommutative. The relations among these new and existing uncertainty inequalities have been investigated. Finally, the reverse inequalities of the sum types of uncertainty relations are obtained.


Keywords
 

Trace Inequality, Metric Adjusted Skew Information, Generalized Quasi-metric Adjusted Skew Information


Reference
 
[01]    

Bin Chen and Shao-Ming Fei, Sum uncertainty relations for arbitrary N incompatible observables, Scientific Reports, 5(2015),14238-1-6.

[02]    

Bin Chen, Shao-Ming Fei and Gui-Lu Long, Sumun certainty relations based on Wigner-Yanase skew information, Quantum Information Processing, 15(2016), 2639-2648.

[03]    

Ya-Jing Fan, Huai-Xin Cao, Hui-Xian Meng and Liang Chen, An uncertainty relation in terms of generalized metric adjusted skew information and correlation measure, Quantum Information Processing, 15(2016), 5089-5106.

[04]    

K. He, D. Wei and L. Wang, Sum uncertainty relations for mixed states, International Journal of Quantum Information, 15(2017), 17500-1-9.

[05]    

Lorenzo Maccone and Arun K. Pati, Stronger uncertainty relations for all incompatible observables, Physical Review Letters, 113(2014), 260401-1-5.

[06]    

D. Mondal, S. Bagehi and A. K. Pati, Tighter uncertainty and reverse uncertainty relations, Phys. Rev. A, 95(2017), 052117-1-5.

[07]    

Yunlong Xiao, Naihuan Jing, Xianqing Li-Jost and Shao-Ming Fei, Weighted uncertainty relations, Scientific Reports, 6(2016), 23201-1-9.

[08]    

M. A. Nielsen and I. L. Chuang, Quantum Computation and quantum Information, Cambridge, (2000).

[09]    

I. I. Hirschman, Jr., A note on entropy, Amer. J. Math., 79(1957), 152-156.

[10]    

W. Heisenberg, Uber den anschaulichen lnhalt der quantummechanischen Kinematik und Mechanik, Zeitschrift f¨ur Physik, 43(1927), 172-198.

[11]    

H. P. Robertson, The uncertainty principle, Phys. Rev., 34(1929), 163-164.

[12]    

E. Schr¨odinger, About Heisenberg uncertainty relation, Proc. Nat. Acad. Sci., 49(1963), 910-918.

[13]    

S. Luo, Heisenberg uncertainty relation for mixed states, Phys. Rev. A, 72(2005), 042110-1-3.

[14]    

E. P. Wigner and M.M.Yanase, Information content of distribution, Proc. Nat. Acad. Sci., 49(1963), 910-918.

[15]    

S. Luo and Q. Zhang, Informational distance on quantumstate space, Phys. Rev., .A, 69(2004), 032106.

[16]    

S. Luo, Quantum versus classical uncertainty, Theor. Math. Phys., 143(2005), 681-688.

[17]    

K. Yanagi, Uncertainty relation onWigner-Yanase-Dyson skew information, J. Math. Anal. Appl., 365(2010), 12-18.

[18]    

E. H. Lieb, Convex trace functions and the Wigner-Yanase-Dyson conjecture, Adv. Math., 11(1973), 267-288.

[19]    

K. Yanagi, Generalized trace inequalities related to fidelity and trace distance, Linear and Nonlinear Analysis, 2(2016), 263-270.

[20]    

L. Cai and S. Luo, On convexity of generalized Wigner-Yanase-Dyson information, Lett. Math. Phys., 83(2008), 253-264.

[21]    

P. Gibilisco, F. Hansen and T. Isola, On a correspondence between regular and non-regular operator monotone functions, Linear Algebra and its Applications, 430(2009), 2225-2232.

[22]    

D. Petz, Monotone metrics on matrix spaces, Linear Algebra and its Applications, 244(1996), 81-96.

[23]    

D.Petz and H. Hasegawa, On the Riemannian metric of_-entropies of density matrices, Lett. Math. Phys., 38(1996), 221-225.

[24]    

T. Furuta, Elementary proof of Petz-Hasegawa theorem, Lett. Math. Phys., 101(2012), 355-359.

[25]    

P. Gibilisco, D. Imparato and T. Isola, Uncertainty principle and quantum Fisher information, II, J. Math. Phys., 48(2007), 072109.

[26]    

P. Gibilisco and T. Isola, On a refinement of Heisenberg uncertainty relation by means of quantum Fisher information, J. Math. Anal. Appl., 375(2011), 270-275.

[27]    

F. Hansen, Metric adjusted skew information, Proc. Nat Acad. Sci., 105(2008), 9909-9916.

[28]    

F. Kubo and T. Ando, Means of positive linear operators, Math. Ann., 246(1980), 205-224.

[29]    

K. Yanagi, Some generalizations of non-hermitian uncertainty relation described by the generalized quasimetric adjusted skew information, Linear and Nonlinear Analysis, 3(2017), 343-348.

[30]    

A. Honda, Y. Okazaki and Y. Takahashi, Generalizations of the Hlawka’s inequality, Bull.Kyushu.Inst.Tech., Pure Appl. Math. , 45(1998), 9-15.

[31]    

D. S. Mitrinovi´c, J. E. Peˇcari´c and A. M. Fink, Classical and new inequalities in analysis, Kluwer Academic Publishers, (1992).





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
share:
 
 
Submission
 
 
Membership